Reply To: Painkiller question

Home Forums Bandboozled Cafe Painkiller question Reply To: Painkiller question

#20360
Team BandBoozled
Keymaster

Hi Sasha

Aspirin and Ibuprofen are both ok to take with a band, we would advise this to be taken in liquid form only.   Like Ibuprofen, Aspirin shouldn’t irritate the band as such but because the type of medication aspirin is it can irritate the stomach lining.  Which can cause irritation and swelling which can then have a knock on with the level of control with your band – which it sounds like you have just been a little irritated by the meds 🙁

Try sucking some ice and see can you get this irritation to settle down,  I would just keep to clear fluids for the time being as you want to minimise any additional inflammation – once these are going and staying down ok you can then go to nutritional fluids for a day or two to allow things to settle.   Hopefully things will settle down naturally for you but if you really do struggle to keep the fluids down call your provider to discuss, you may need a little out your band till things settle

Try to keep calm, the anxiety can add to the problem further 🙁

Take things easy today and hope things settle quickly for you xx

 

BandBoozled LTD is registered in England and Wales under number 10769332 with its registered office: 10 Eden avenue, ST HELENS, MERSEYSIDE, WA11 8HT.

For any issues regarding your log in/membership please contact team@bandboozled.co.uk. If you have any questions regarding your band journey please submit your questions on the forum in 'The Cafe' thanks
To contact Bandboozled -

members of